# SDR SWIA971924

- Difficulty date: August 6, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 5,610 hours, 8,551 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Intermittent
- Location: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELECTRIC LIGHT ON MAP AND EMERGENCY 115V AC LIGHT ON OVERHEAD PANEL ILLUMINATES INTERMITTENTLY INFLIGHT.  RETURNED TO SEA.  REPLACED RELAY K0006 IAW WM 24-20-00, OPS CHECKS GOOD.
